# SDR ASAA0410391

- Difficulty date: September 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION BOTTOM LOWER LOBE OF FLOORBEAM.  REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
